# SDR CA110809004

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,490 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C1883
- Condition: Failed
- Part time: 1,677 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCING SHUTTER, BUFFETING SOUND, SMALL LOSS IN POWER SOMETIMES VERY SMALL OVERSPEED ON ENGINE TACH.  CONTACTED MFG AND IT WAS DECIDED THE CLUTCH SHOULD BE REPLACED AS IT WAS TYPICAL WITH OTHER ACFT EXPERIENCING CLUTCH SLIPPAGE. ONCE REMOVED THE CLUTCH FELT ROUGH. OIL LEVEL NORMAL.
